@article{FAA_2012_46_2_a9,
author = {M. A. Pakhnin and T. A. Suslina},
title = {Homogenization of the {Elliptic} {Dirichlet} {Problem:} {Error} {Estimates} in the $(L_2\to H^1)${-Norm}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--96},
year = {2012},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2012_46_2_a9/}
}
TY - JOUR AU - M. A. Pakhnin AU - T. A. Suslina TI - Homogenization of the Elliptic Dirichlet Problem: Error Estimates in the $(L_2\to H^1)$-Norm JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2012 SP - 92 EP - 96 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_2012_46_2_a9/ LA - ru ID - FAA_2012_46_2_a9 ER -
M. A. Pakhnin; T. A. Suslina. Homogenization of the Elliptic Dirichlet Problem: Error Estimates in the $(L_2\to H^1)$-Norm. Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 2, pp. 92-96. http://geodesic.mathdoc.fr/item/FAA_2012_46_2_a9/
[1] A. Bensoussan, J.-L. Lions, G. Papanicolaou, Asymptotic Analysis for Periodic Structures, Studies in Math. and Appl., 5, North-Holland Publishing Co., Amsterdam–New York, 1978 | MR | Zbl
[2] N. S. Bakhvalov, G. P. Panasenko, Osrednenie protsessov v periodicheskikh sredakh, Nauka, M., 1984 | MR | Zbl
[3] V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, Usrednenie differentsialnykh operatorov, Nauka, M., 1993 | MR | Zbl
[4] M. Sh. Birman, T. A. Suslina, Algebra i analiz, 15:5 (2003), 1–108 | MR | Zbl
[5] M. Sh. Birman, T. A. Suslina, Algebra i analiz, 18:6 (2006), 1–130 | MR
[6] V. V. Zhikov, Dokl. RAN, 406:5 (2006), 597–601 | MR | Zbl
[7] V. V. Zhikov, S. E. Pastukhova, Russ. J. Math. Phys., 12:4 (2005), 515–524 | MR | Zbl
[8] G. Griso, Asymptot. Anal., 40:3–4 (2004), 269–286 | MR | Zbl
[9] G. Griso, Anal. Appl., 4:1 (2006), 61–79 | DOI | MR | Zbl
[10] T. A. Suslina, arXiv: 1201.2286
[11] T. A. Suslina, Funkts. analiz i ego pril. (to appear)